# SDR P5CA2021052600196

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,675 hours, 5,136 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F0297
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L GENERATOR DRIVE LIGHT EICAS ILLUMINATED. COMPLETED CHECK LIST.( TRANSFERRED TO MDDR 147558 IAW MEL 24-00-01-01, CAT B.  LP  1341037:   REMOVED AND REPLACED L/H ENG IDG THEN OPER CHKD OK PER AMM 24-11-01/401. CLRD MDDR 147558. NOTIFIED TO MCC.  )
